MAUDE Adverse Event Report: ZIMMER BIOMET SPINE INC. NAVIGATION CANNULATED T27 BONE SCREW DRIVER; VITAL NAVIGATION SYSTEM

ZIMMER BIOMET SPINE INC. NAVIGATION CANNULATED T27 BONE SCREW DRIVER; VITAL NAVIGATION SYSTEM
Catalog Number 854M0021
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/09/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation: visual inspection revealed that the tip of the driver is twisted.Potential cause root cause was unable to be determined.This event could possibly be attributed to wear through use over time or multiple sterilization cycles.It could also be attributed to off-axis forces applied during use.Dhr review per dhr review, the part was likely conforming when it left zimmer biomet control.Device use this device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.
 
Event or Problem Description
The tip of a screw inserter was found to be twisted during a routine inspection.The specific surgical or patient information is unknown.

Brand Name
NAVIGATION CANNULATED T27 BONE SCREW DRIVER
Common Device Name
VITAL NAVIGATION SYSTEM
Manufacturer (Section D)
ZIMMER BIOMET SPINE INC.
10225 westmoor dr.
westminster CO 80021
Manufacturer (Section G)
ZIMMER BIOMET SPINE INC.
10225 westmoor dr.
na
westminster CO 80021
Manufacturer Contact
kim martinez
10225 westmoor dr.
na
westminster, CO 80021
3035144809
MDR Report Key13690653
Report Number3012447612-2022-00057
Device Sequence Number5170404
Product Code OLO
UDI-Device Identifier00887868310232
UDI-Public(01)00887868310232(10)312476
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K191722
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number854M0021
Device Lot Number312476
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/22/2022
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2022
Initial Report FDA Received Date03/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/29/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown